# SDR COMA0060389

- Difficulty date: May 1, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N965CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7131
- Aircraft time: 9,546 hours, 9,036 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 50105841
- Part serial: JAN971215
- Condition: Cracked
- Location: Rt Mlg
- Part time: 5,345 hours, 5,217 cycles
- Component: Main Wheel, 5010711
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL ASSEMBLY WAS REMOVED FROM AIRCRAFT FOR TIRE CHANGE.  FOUND WHEEL WAS CRACKED AT SPOKE AREA.  MARKED LOT NR 1550.
